MAUDE Adverse Event Report: ABBOTT MEDICAL EPIC PLUS; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL EPIC PLUS; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number E200-27M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Pleural Effusion (2010); Electrolyte Imbalance (2196); Movement Disorder (4412); Respiratory Insufficiency (4462)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: (b)(4) - sh device registry, patient site (b)(6).It was reported that on (b)(6) 2025, a 27mm epic plus mitral valve was implanted in the patient.After the procedure, the patient observed anemia and hypokalemia and potassium supplements were given on (b)(6) 2025.Due to pleural effusion and respiratory failure, a thoracentesis was performed.The patient developed a delirium and was treated with medication.
 
Additional Manufacturer Narrative
An event of pericardial effusion, and anemia was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported pericardial effusion, and anemia could not be conclusively determined.It is possible that procedural conditions contributed to the reported incidents; however, this cannot be confirmed.The reported unexpected medical intervention was due to case-specific circumstances, as medication was provided.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
Clinical information: crd_1032 - sh device registry, patient site (b)(6).It was reported that on (b)(6) 2025, a 27mm epic plus mitral valve was implanted in the patient.After the procedure, the patient observed anemia.Four days of the procedure, the patient had hypokalemia.Some potassium supplements were given on (b)(6) 2025.Due to pleural effusion and respiratory failure a thoracentesis was performed.The patient developed a delirium and was treated with medication.The patient was reported discharged.

Brand Name
EPIC PLUS
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL LTDA. REG#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24548563
Report Number2135147-2026-01483
Device Sequence Number9377575
Product Code LWR
UDI-Device Identifier05415067033062
UDI-Public(01)05415067033062(17)281007
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE200-27M
Device Catalogue NumberE200-27M
Device Lot NumberBR00049241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight60 KG